MAUDE Adverse Event Report: TANDEM DIABETES CARE T:SLIM G4 SYSTEM; INSULIN INFUSION PUMP

TANDEM DIABETES CARE T:SLIM G4 SYSTEM; INSULIN INFUSION PUMP
Model Number 4628-003
Medical Device Problem Code Audible Prompt/Feedback Problem (4020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported difficulty in hearing alarms on their device, as the volume was too faint even when set at the maximum level.There was no adverse impact to the customer¿s blood glucose level.The customer is currently out of warranty and is in the process of obtaining a new device.They declined follow-up from customer technical support.

Brand Name
T:SLIM G4 SYSTEM
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
TANDEM DIABETES CARE
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
michael trier
12400 high bluff drive
san diego, CA 92130
858 401-1451
MDR Report Key22479505
Report Number3013756811-2025-164709
Device Sequence Number18146547
Product Code OYC
UDI-Device Identifier00852162004408
UDI-Public(01)00852162004408
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P140015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number4628-003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Initial Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age25 YR
Patient SexMale
Patient Weight60 KG